# SDR UALA2008123007051

- Difficulty date: December 26, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 50,191 hours, 18,557 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L HAS DENT 16.0" AFT OF FWD EDGE AND 13.5" FROM BOTTOM.  EVALUATED DENT & FOUND OUT OF LIMITS.  CUT OUT DAMAGE.  FABRICATED & INSTALLED EXTERNAL DOUBLER REPAIR.  RESTORED THE PROTECTIVE COATING.
